Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    7
  • views
    18070

its been a long-ish journey!!

Stress Head

345 views

i had my final appointment with the dermatologist on tuesday 23rd Feb...Ishouldhave had my last 50mgof tane yesterday but i thought id ween myself off it so decided to have 25mg today and 25mg tomorrow..... ha ha ha ha not much of a weening!!!! but heyit made me feelbetter... i didnt and still dont like the thought of just coming off them stranight away in one day... my body might be thinking "where's the accutane?".... and then i might suddenly break out!!!! im dreading that...

i asked my derm about it andshe said if people have a relaps they tend to do so after a few months (4-6) of not having tane!!!!! which makes me feel worse.... oh well ill just have to take it easy and make sure i keep up the vitimin A cream... thats what she gave me...

the derm took a look at my face under a massive magnifing glass and asid it was looking good... i do have a small lump of something indermy skin on my left cheek and feel that it may errupt and told my derm about this but she said it may go away or come out or just stay there!!!! i dont want it to stay there and i dont want it to errupt... but she said if it stays there in 4 months time and if it is botherng me that much they can do a small (which you cant ubless you look at it with a magnifying glass then there no point touching it.... im just going to leave it be and see what happens hopefully it willjust go awayor come out what ever it is....

i have some small surface scars on my chees and some really faint ones on my foreheadwhich the derm said agin would fade over the next 4-12 months... and againif they dont i can have some acaring treatment but i dont think that will be neccessary. my face is quite red at the moment but the drem said that this was because of the pills and when i come off them the redness will go and the scars will appear to beless noticable because they are now quite red and obvious....

i wearthe least amount of make up now and it feels so nice... my skin can actually breath....

the other day one of my pupils (male) was watching a female student apply her foundation in class which i told her to stop but she still managed to get a full face of make up on woithout me knowing it..... cheeky... kids these days!!! LOL... any way this male student said "eeer im gladim not a ggirl i wouldnt beable to walk around with all that crap on my face,it would be like slapping mud on your face.... that cant be a nice feeling!!!!" that reallymademe laugh and in a way he is right it is awful and it is like mud on your face and to think i used to wear sooooo soooo much... thank god i dont any more and i cant wait for the day when i dont have to wear any when the scars have faded....

my skin feel so soft and smooth even one of my work collegues said so this morning she was amazed by the difference and touched my face and said it was as soft as a babys bum.... ooor that was so mice to hear... i can actually run my fingers over my face without ay friction... frictionof grease, oil, foundation, sweat,spots, lumps, cysts.... im go happy.... i did want my derm to give me another months supply of roaccutane but in a way im glad she didnt i just hope things go ok for me... its been such along, painful, eventful, journey but its been well worth it.... thank you to all those who have been readingmy blog and commenting and giving me some reallygood advice.... especially Miss piggy and scarlett who helped me to see through the bad times i was having thank you so much.....i hope we can keep in touch through this site i will keep you updated on how im doing off the tane.... so far i am happy and feel good...

bye guys...

:D

:D

:D

:D

:D

:dance:

:drool:

:D

:D



5 Comments


Recommended Comments

Hi hun!Ohh I'm so glad you are finished with your course and your Derm has given you some good advice.And I'm glad that you are feeling confident and your skin is looking great!!I am soooo jealous!!!And yes - all that make-up!!! We spend so much money don't we!! I have only used my god-knows-how-much Chanel foundation and I've only used it once...I am a bit sad about that...lolUpdate us on the post-roaccutane journey ok!! Because I'd certainly be interested....as I will be on my course for the next 2 months still :(Keep us up to date and I'm sooooo HAPPY for you!!Lots of Piggy Love,Miss Piggy

Share this comment


Link to comment

Post Tane!!!!I told you myderm gave me differin to apply 2 to 3 times a week at night!!!well the first day i applied it my skin go sooooo so so sos SO dry that its all flaky and like a really rough sandpaper.....i went to see my GP and he gave me more HYDROMOLwhich i am applying butits notgetting rid of the flakes....what shall i do? why is it happening...????HELP!!

Share this comment


Link to comment

OMG OMG OMG!! Oh dear...maybe you should book in another appointment with the derm?I was given Diferin BEFORE my derm gave me Roac and my skin then was really oily, the Diferin gave me OILIER skin. So I stopped using it because it was USELESS.But ask your Derm again...!!

Share this comment


Link to comment

i did ask my derm again and she said it was ok and to just carry on using it....the rash like think has gone away now but it hasleft my skin really really dry and flakey and a few days ago i got a massive spot on my chin which killed me.... and then that went but left a big mark and today i haveone coming up on my right ckeek which isannoying....scars are still there obviously.... i hate this.... why coulnt i just come off the tane when everything hand just gone.....?????im begining to dislike my derm.... who might i add has nowdischrged me andwritten to my GP saying if iget any more breakouts have to go throught the whole rigmarole of going on antibiotics andtopicals and then anitbiotics and then try every one that there is in the whole of the UK and then be refered.... could take months....i just wish this gets better please!!!!!i feelreally crapy!!!!

Share this comment


Link to comment

I'm so sorry hun...You're right, that could take months...by the time you see your derm your skin might revert back to what it was before...?Is there anyway your GP could recommend another dermatologist for you?

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×